# SDR C2XA01BT159

- Difficulty date: August 14, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 24,561 hours, 27,481 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: S5751052800204
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 4C INSPECTION YUL MAINTENANCE FOUND RT WING REAR SPAR FITTING AT RIB 16, TRAILING EDGE STRUT HOLE TO BE ELONGATED.  MAINTENANCE REMOVED AND REPLACED RT WING REAR SPAR FITTING AT RIB 16, TRAILING EDGE STRUT IAW ATR42 STANDARD PRACTICE 20-21-12.  OK FOR SERVICE.
